# SDR AT9900332

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47320
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE FORWARD PIT LEFT SLANT ACCESS PANEL COVER AT BS 340 CORRODED AND GOUGED.  FABRICATED NEW ACCESS PANEL, ALODINED AND PRIMED IAW DC9 SRM 51-10-3, 51-10-2, 53-21-0 AND 51-10-4.
